Exponential decay of solutions for the plate equation with localized damping


SIMSEK S., Khanmamedov A.

MATHEMATICAL METHODS IN THE APPLIED SCIENCES, vol.38, no.9, pp.1767-1780, 2015 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 38 Issue: 9
  • Publication Date: 2015
  • Doi Number: 10.1002/mma.3185
  • Title of Journal : MATHEMATICAL METHODS IN THE APPLIED SCIENCES
  • Page Numbers: pp.1767-1780

Abstract

In this paper, we give a positive answer to the open question raised in [E. Zuazua, Exponential decay for the semilinear wave equation with localized damping in unbounded domains, J. Math. Pures Appl., 70 (1991) 513-529] on the exponential decay of solutions for thesemilinear plate equation with localized damping. Copyright (c) 2014 John Wiley & Sons, Ltd.